# SDR ASAA0853212

- Difficulty date: July 20, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 5,734 hours, 1,696 cycles
- Engine: Ge CFM567B24
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10224
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,734 hours, 1,696 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON STARTING ENGINE NR 1, WHEN START SWITCH PUT TO GROUND THERE WAS NO START VALVE LIGHT ILLUMINATION AND NO N2 ROTATION BUT THE EGT GAUGE DID ILLUMINATE. DID NOT SEE A DUCT PRESSURE RISE ON THE DUCT PRESSURE GAUGE.  REMOVED AND REPLACED NR 1 ENGINE START VALVE REF MM 80-11-03.  OPS CK OK.
